Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS Jacksonville, FL

June 6, 2011Baker County, Nassau County, Florida; Charlton County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 2:09 PM EDT for Baker County, Nassau County, Florida; Charlton County, Ware County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 2:09 PM EDT (18:09 UTC)
Expired
Jun 6, 2011, 3:00 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Nassau County, FL, Charlton County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 39 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:15 PM EDTTSTM WND DMGSt. George, GACOUNTY OFFICIAL REPORTED TREES DOWN IN THE ST GEORGE VICINITY. TIME IS ESTIMATED BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS52 KJAX 061809
SVRJAX
FLC003-089-GAC049-299-061900-
/O.NEW.KJAX.SV.W.0101.110606T1809Z-110606T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN BAKER COUNTY IN NORTHEAST FLORIDA
  SOUTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
  SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 300 PM EDT

* AT 209 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES WEST OF ST. GEORGE...OR 19 MILES SOUTHWEST OF
  HILLIARD...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TAYLOR...ST. GEORGE AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3051 8186 3027 8206 3026 8229 3062 8242
      3077 8217
TIME...MOT...LOC 1809Z 338DEG 12KT 3054 8218

$$

HESS
3 follow-up statements
421 
WWUS52 KJAX 061820
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT MON JUN 6 2011

FLC003-089-GAC049-299-061900-
/O.CON.KJAX.SV.W.0101.000000T0000Z-110606T1900Z/
WARE GA-BAKER FL-NASSAU FL-CHARLTON GA-
220 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN CHARLTON...SOUTHWESTERN NASSAU...NORTHEASTERN BAKER AND
SOUTHEASTERN WARE COUNTIES...

AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHEAST OF TAYLOR...OR 21 MILES SOUTHWEST OF HILLIARD...
MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAYLOR...MACCLENNY AND GLEN SAINT MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3068 8218 3051 8186 3027 8206 3026 8229
      3062 8242
TIME...MOT...LOC 1820Z 043DEG 10KT 3052 8222

$$
918 
WWUS52 KJAX 061823
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EDT MON JUN 6 2011

FLC089-061833-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-110606T1900Z/
NASSAU FL-
223 PM EDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NASSAU COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3068 8218 3060 8203 3027 8206 3026 8229
      3062 8242
TIME...MOT...LOC 1823Z 043DEG 10KT 3051 8223

$$

FLC003-GAC049-299-061900-
/O.CON.KJAX.SV.W.0101.000000T0000Z-110606T1900Z/
WARE GA-BAKER FL-CHARLTON GA-
223 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN CHARLTON...NORTHEASTERN BAKER AND SOUTHEASTERN WARE
COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHEAST OF TAYLOR...OR 21 MILES SOUTHWEST OF HILLIARD...
MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAYLOR...MACCLENNY AND GLEN SAINT MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3068 8218 3060 8203 3027 8206 3026 8229
      3062 8242
TIME...MOT...LOC 1823Z 043DEG 10KT 3051 8223

$$

SANDRIK
108 
WWUS52 KJAX 061845
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON JUN 6 2011

FLC003-GAC049-299-061900-
/O.CON.KJAX.SV.W.0101.000000T0000Z-110606T1900Z/
WARE GA-BAKER FL-CHARLTON GA-
245 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN CHARLTON...NORTHERN BAKER AND SOUTHEASTERN WARE
COUNTIES...

AT 245 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
NORTHERN BAKER COUNTY...OR 18 MILES SOUTHEAST OF FARGO...MOVING WEST
AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3047 8210 3044 8233 3062 8242 3068 8218
TIME...MOT...LOC 1845Z 087DEG 9KT 3054 8232

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:38 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 6, 9:38 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
938 AM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...

.UPDATE...
EARLY MORNING METARS AND SATL IMAGERY SHOWS A MIX OF SMOKE/HAZE AT
THE SURFACE AND SOME MID/HIGH LEVELS CLOUDS ALOFT. THIS WILL
CONTINUE TO MAKE FOR MOSTLY SUNNY/PARTLY CLOUDY CONDS AND SHOULD
PROBABLY HOLD MAX TEMPS IN THE MID/UPPER 90S WITHOUT WIDESPREAD
TRIPLE DIGIT READINGS AS OVER THE PAST WEEKEND. THE MAIN FOCUS
TODAY WILL BE THE BACK DOOR COLD FRONTAL BOUNDARY ACRS SRN AL/GA
THAT WILL BE THE TRIGGER FOR AFTERNOON SHOWER/TSTMS THAT MAY
BECOME STRONG TO SEVERE AT TIMES. MORNING RAOBS AND DERIVED PRECIP
WATER IMAGERY PRODUCTS ARE SHOWING WIDESPREAD PWATS ABOVE 1.5
INCHES ACRS THE FORECAST AREA FOR THE FIRST TIME THIS MONTH AND
THIS WILL HELP PUSH THE COVERAGE OF TSTM ACTIVITY INTO THE SCTD
CATEGORY THIS AFTERNOON. MID LEVEL INSTABILITY IS HIGH AS WELL DUE
TO 500MB TEMPS AT -8C TO -10C AND THIS IN COMBINATION WITH TEMPS
IN THE 90S WILL PUSH SFC BOUNDARY LAYER CAPES INTO THE 3000-4000J
RANGE. ENOUGH MID LEVEL SHEAR TO PRODUCE A MODERATE HAIL THREAT
ALONG WITH PULSE SEVERE STORMS POSSIBLE WITH DAMAGING WINDS. WILL
CONTINUE TO KEEP THIS HIGHLIGHTED IN THE HWO FOR NOW...MAY NEED TO
UPDATE THE GRIDS/ZFP FOR STRONG TSTMS WITH THE AFTERNOON PACKAGE.
HEAT INDICES WILL JUST TOP THE CENTURY MARK THIS AFTERNOON AS
DEWPOINTS STILL EXPECTED TO MIX OUT INTO THE UPPER 60S.

FOR TONIGHT...STORMS WILL LINGER ACROSS THE INLAND AREAS THIS
EVENING SPECIALLY THE SUWANNEE RIVER VALLEY BEFORE FADING
AFTER MIDNIGHT. STILL EXPECTING SOME POSSIBLE STRONG TO ISOLD
SEVERE TSTMS AS WELL.

&&

.AVIATION...
GENERALLY VFR CONDS WITH A FEW PATCHES OF MVFR SMOKE AT KGNV...WITH
ONLY 20-30% POPS ALONG THE COASTAL TAF ZONES WILL KEEP ONLY
MENTION AT VCTS AND WAIT FOR START-UP FOR TIMING PURPOSES WITH 18Z
TAF ISSUANCE. KGNV WILL HAVE BETTER CHANCE AT TSTMS...SPECIALLY
LATE IN THE DAY AND TEMPO GROUP ALREADY INCLUDED THERE.

&&

.MARINE...
OFFSHORE SWLY WINDS THIS MORNING EXPECTED TO BECOME ONSHORE AS
BACK DOOR FRONT SLOWLY SLIDES SOUTHWARD INTO THE WATERS. SOME
ISOLD TSTM ACTIVITY WILL BE POSSIBLE ALONG THE FRONTAL BOUNDARY
WITH STORM MOTION GENERALLY FROM NORTH TO SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  98  69  94  67 /  40  20  10  10
SSI  90  74  87  72 /  20  10  10  10
JAX  95  70  90  66 /  30  10  10  10
SGJ  90  72  87  72 /  20  10  10  10
GNV  97  70  94  65 /  40  20  20  10
OCF  95  70  93  67 /  40  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/PRESNALL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 6, 1:19 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT MON JUN 6 2011

FLZ036-061800-
ALACHUA-
119 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 200 PM EDT...

AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ORANGE HEIGHTS...OR 6 MILES WEST OF
MELROSE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND WALDO...GAINESVILLE AIRPORT...ORANGE HEIGHTS
AND GROVE PARK THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8228 2984 8218 2982 8212 2979 8212
      2978 8208 2976 8208 2974 8205 2955 8205
      2954 8206
TIME...MOT...LOC 1720Z 301DEG 6KT 2972 8214

HESS
Special weather statement, Jun 6, 1:23 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT MON JUN 6 2011

FLZ024-GAZ164-061800-
CHARLTON-NASSAU-
123 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
NASSAU AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...

AT 124 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF ST. GEORGE...OR 13
MILES SOUTHWEST OF HILLIARD...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. GEORGE AND BRYCEVILLE
THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3047 8183 3030 8202 3030 8203 3033 8205
      3036 8205 3036 8207 3056 8223 3058 8221
      3068 8207
TIME...MOT...LOC 1724Z 321DEG 11KT 3055 8208

HESS
Special weather statement, Jun 6, 1:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT MON JUN 6 2011

FLZ031-032-037-061845-
BRADFORD-CLAY-PUTNAM-
159 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHERN PUTNAM COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...

AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST
OF PENNEY FARMS TO 4 MILES SOUTHWEST OF KINGSLEY...MOVING SOUTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STARKE...PENNEY FARMS...KINGSLEY...PUTNAM HALL...ORANGE MILLS...
MELROSE...LAKE GENEVA...KEYSTONE HEIGHTS...FLORAHOME AND CARRAWAY
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8205 2974 8205 2976 8208 2977 8208
      2979 8210 3001 8219 3000 8169 2968 8152
TIME...MOT...LOC 1759Z 338DEG 9KT 2992 8175 2992 8204

HESS
Special weather statement, Jun 6, 2:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT MON JUN 6 2011

FLZ023-024-GAZ150-164-061845-
BAKER-CHARLTON-NASSAU-WARE-
200 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHEASTERN BAKER...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...

AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTHWEST OF ST. GEORGE...OR 17 MILES
SOUTHWEST OF HILLIARD...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. GEORGE...MACCLENNY...
GLEN SAINT MARY AND BRYCEVILLE THROUGH 245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8192 3025 8214 3061 8238 3076 8217
      3049 8180
TIME...MOT...LOC 1800Z 326DEG 12KT 3055 8216

HESS
Special weather statement, Jun 6, 2:06 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT MON JUN 6 2011

FLZ035-061845-
GILCHRIST-
206 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...

AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELL...MOVING SOUTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL AND TRENTON
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
      2979 8293 2981 8294 2983 8293 2985 8275
      2956 8266 2956 8275 2958 8278 2959 8297
      2963 8298
TIME...MOT...LOC 1807Z 343DEG 8KT 2974 8283

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:19 PM EDTSpecial Weather StatementJAXAlachua41 min
Jun 6, 1:23 PM EDTSpecial Weather StatementJAXNassau37 min
Jun 6, 1:59 PM EDTSpecial Weather StatementJAXClay46 min
Jun 6, 2:00 PM EDTSpecial Weather StatementJAXBaker45 min
Jun 6, 2:06 PM EDTSpecial Weather StatementJAXGilchrist39 min
Jun 6, 2:22 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXNassau47 min
Jun 6, 2:33 PM EDTSpecial Weather StatementJAXGilchrist27 min
Jun 6, 2:39 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 6, 2:42 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 6, 2:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningJAXBaker24 min
Jun 6, 2:58 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau32 min
Jun 6, 3:03 PM EDTSpecial Weather StatementJAXBradford27 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau30 min
Jun 6, 3:12 PM EDTSpecial Weather StatementJAXBradford33 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia46 min
Jun 6, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval14 min
Jun 6, 3:23 PM EDTSpecial Weather StatementJAXPutnam37 min
Jun 6, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Suwannee32 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 6, 3:32 PM EDTSevere Thunderstorm WarningJAXClay, Duval43 min
Jun 6, 3:37 PM EDTSevere Thunderstorm WarningJAXNassau38 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningJAXMarion34 min
Jun 6, 3:47 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam28 min
Jun 6, 3:52 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jun 6, 3:55 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 3:57 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee48 min
Jun 6, 4:00 PM EDTSevere Thunderstorm WarningJAXSuwannee45 min
Jun 6, 4:05 PM EDTSpecial Weather StatementJAXAlachua25 min
Jun 6, 4:10 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 4:14 PM EDTSevere Thunderstorm WarningJAXMarion31 min
Jun 6, 4:27 PM EDTAreal Flood AdvisoryJAXMarion63 min
Jun 6, 4:28 PM EDTSpecial Weather StatementJAXHamilton47 min
Jun 6, 4:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Union19 min
Jun 6, 4:39 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jun 6, 4:43 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee47 min
Jun 6, 4:46 PM EDTSpecial Weather StatementJAXBaker44 min
Jun 6, 4:50 PM EDTSpecial Weather StatementJAXNassau40 min
Jun 6, 5:01 PM EDTSpecial Weather StatementJAXUnion44 min
Jun 6, 5:02 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 6, 5:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Union16 min
Jun 6, 5:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 6, 5:13 PM EDTSevere Thunderstorm WarningJAXMarion17 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningJAXSuwannee17 min
Jun 6, 5:31 PM EDTAreal Flood AdvisoryJAXSuwannee59 min
Jun 6, 5:43 PM EDTSpecial Weather StatementJAXUnion47 min
Jun 6, 2:43 PM EDTSevere Thunderstorm WarningJAXCamden32 min
Jun 6, 4:00 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 6, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jun 6, 4:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Jun 6, 4:41 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne49 min
Jun 6, 4:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware41 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXWayne53 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne38 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce34 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne13 min
Jun 6, 5:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
Jun 6, 5:36 PM EDTSpecial Weather StatementJAXPierce39 min
Jun 6, 5:37 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne83 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXBacon49 min
Jun 6, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Jun 6, 5:48 PM EDTSpecial Weather StatementJAXPierce42 min
Jun 6, 5:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min
Jun 6, 5:52 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware10 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware25 min
Jun 6, 5:58 PM EDTSpecial Weather StatementJAXEchols47 min
Jun 6, 5:59 PM EDTSpecial Weather StatementJAXClinch46 min
Jun 6, 6:00 PM EDTSpecial Weather StatementJAXWare45 min
Jun 6, 6:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 6, 6:11 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis49 min
Jun 6, 6:43 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis, Ware92 min
Jun 6, 6:44 PM EDTSpecial Weather StatementJAXCoffee46 min
Jun 6, 6:58 PM EDTSpecial Weather StatementJAXCharlton47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.